Advertisement

Solving Two-Dimensional Nonlinear Fredholm Integral Equations Using Rationalized Haar Functions in the Complex Plane

  • Majid ErfanianEmail author
  • Abbas Akrami
  • Mahmmod Parsamanesh
Original Paper
  • 13 Downloads

Abstract

As far as we are aware, no research has been published about two-dimensional integral equations in the complex plane by using Haar bases or any other kinds of wavelets. We introduce a numerical method to solve two-dimensional Fredholm integral equations, using Haar wavelet bases. To attain this purpose, first, an operator and then an orthogonal projection should be defined. Regarding the characteristics of Haar wavelet, we solve an integral equation without using common mathematical methods. We prove the convergence and an upper bound that mentioned in the method by employing the Banach fixed point theorem. Moreover, the rate of convergence our method is \(O(n(2q)^n)\). We present several examples of different kinds of functions and solve them by this method in this study.

Keywords

Nonlinear 2-dimensional Fredholm integral equation Haar wavelet Error estimation 

Mathematics Subject Classification

45D05 65L60 

Notes

References

  1. 1.
    Krantz, S.G.: A Guide to Complex Variables. ISBN: 978-0-88385-338-2 (2007)Google Scholar
  2. 2.
    Chew, W.C., Tong, M.S., Hu, B.: Integral equation methods for electromagnetic and elastic waves. In: Synthesis Lectures on Computational Electromagnetics, vol. 3, pp. 1–241. (2008).  https://doi.org/10.2200/S00102ED1V01Y200807CEM012
  3. 3.
    Burton, D.M.: The History of Mathematics. McGraw-Hill, New York (1995). ISBN 978-0-07-009465-9Google Scholar
  4. 4.
    Nahin, P.: The Story of \(\sqrt{-1}\). Princeton University Press, Princeton (1998)zbMATHGoogle Scholar
  5. 5.
    Kwok, Y.K.: Applied Complex Variables for Scientists and Engineers, 2nd edn. Cambridge University Press, Cambridge (2010)CrossRefGoogle Scholar
  6. 6.
    Jafari, H., Jassim, H.K.: A new approach for solving system of local fractional partial differential equations. Appl. Appl. Math. 11, 162–173 (2016)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Hosseini, V.R., Shivanian, E., Chen, W.: Local radial point interpolation (MLRPI) method for solving time fractional diffusion–wave equation with damping. J. Comput. Phys. 312, 307–332 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Hosseini, V.R., Chen, W., Avazzadeh, Z.: Numerical solution of fractional telegraph equation by using radial basis functions. Eng. Anal. Bound. Elem. 38, 31–39 (2014)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Zeng, G., Chen, C., Lei, L., Xu, X.: A modified collocation method for weakly singular fredholm integral equations of second kind. J. Comput. Anal. Appl. 27(7), 1091–1102 (2019)Google Scholar
  10. 10.
    Erfanian, M., Gachpazan, M., Beiglo, M.: A new sequential approach for solving the integro–differential equation via Haar wavelet bases. Comput. Math. Math. Phys. 57(2), 297–305 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Erfanian, M., Gachpazan, M., Beiglo, M.: Rationalized Haar wavelet bases to approximate solution of nonlinear Fredholm integral equations with error analysis. Appl. Math. Comput. 256, 304–312 (2015)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Panigrahi, B.L., Mandal, M., Nelakanti, G.: Legendre multi-Galerkin methods for fredholm integral equations with weakly singular kernel and the corresponding eigenvalue problem. J. Comput. Appl. Math. 346, 224–236 (2019)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Jafari, H., Jassim, H.K., Moshokoa, S.P., Ariyan, V.M., Tchier, F.: Reduced differential transform method for partial differential equations within local fractional derivative operators. Adv. Mech. Eng. 8(4), 1–6 (2016).  https://doi.org/10.1177/1687814016633013 CrossRefGoogle Scholar
  14. 14.
    Sharma, V., Setia, A., Agarwal, R.P.: Numerical solution for system of Cauchy type singular integral equations with its error analysis in complex plane. Appl. Math. Comput. 328, 338–352 (2018)MathSciNetGoogle Scholar
  15. 15.
    Erfanian, M., Zeidabadi, H.: Solving of nonlinear Fredholm integro-differential equation in a complex plane with rationalized Haar wavelet bases, Asian-Eur. J. Math. (2019).  https://doi.org/10.1142/S1793557119500554
  16. 16.
    Erfanian, M.: The approximate solution of nonlinear integral equations with the RH wavelet bases in a complex plane. Int. J. Appl. Comput. Math 4(1), 31 (2018).  https://doi.org/10.1007/s40819-017-0465-7 MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Erfanian, M., Zeidabadi, H.: Approximate solution of linear Volterra integro-differential equation by using Cubic B-spline finite element method in the complex plane. Adv. Differ. Equ. 2019(1), 62 (2019).  https://doi.org/10.1186/s13662-019-2012-9 MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Erfanian, M.: The approximate solution of nonlinear mixed Volterra–Fredholm–Hammerstein integral equations with RH wavelet bases in a complex plane. Math. Methods Appl. Sci. 41(18), 8942–8952 (2018).  https://doi.org/10.1002/mma.4714 MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Toutounian, F., Tohidi, E., Shateyi, S.: A collocation method based on the Bernoulli operational matrix for solving high-order linear complex differential equations in a rectangular domain. In: Abstract and Applied Analysis, Art. ID 823098 (2013)Google Scholar
  20. 20.
    Reis, J.J., Lynch, R.T., Butman, J.: Adaptive Haar transform video bandwidth reduction system for RPVs. In: Proceedings of Annual Meeting of Society of Photo-Optic Institute of Engineering (SPIE), San Dieago, CA, pp. 24–35 (1976)Google Scholar
  21. 21.
    Wojtaszczyk, P.: A Mathematical Introduction to Wavelets. Cambridge University Press, Cambridge (1997)CrossRefGoogle Scholar
  22. 22.
    Daubechies, I.: Orthonormal bases of compactly supported wavelets. Commun. Pure Appl. Math. 41, 909–996 (1988)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Larson, D.R.: Unitary systems and wavelet sets. In: Wavelet Analysis and Applications, pp. 143–171. Applied and Numerical Harmonic Analysis, Birkhäuser (2007)Google Scholar
  24. 24.
    Atkinson, K.E.: The Numerical Solution of Integral Equations of the Second Kind. Cambridge University Press, Cambridge (1997)CrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  1. 1.Department of Science, School of Mathematical SciencesUniversity of ZabolZabolIran

Personalised recommendations